|Chills and nosebleed
Apr 1, 2001
I'm not sure which forum to post this in and I'm not even sure if it's an AIDS-related condition but my partner has had a persistent nosebleed since last night. We've been inserting sterile gauze into his nostrils to stop it but everytime we remove them his nose begins bleeding again. Also, it's 70 degrees where we are and he is freezing. He doesn't want to go to the doc but wants to give it a little time to go away. He's on medications that he has been taking for years with no real side effects but has added meds for high blood pressure and high cholesterol a few weeks ago. Could they be causing the problem? How much longer should I let him avoid going to the doc or ER?
Response from Dr. Feinberg
Go to the ER right away. Your partner needs to have his nose packed by a healthcare professional to stop the bleeding and he needs an evaluation for both the chills and why he is bleeding. Good luck!
P24 Ag & EIA hiv antibody question
- Can Vaginitis Cause Chills?
- Sore On Penis After Unprotected Anal Sex Without Ejaculation Does It Mean I Have HIV
- White Bumps On Penis After Touching Dried Semen Worried I Have HIV
- Can Genital Warts Cause Cancer?
- How Effective Are Swabs When Testing For An Std?
- How Long Does It Take For The Results Of A Hepatitis B Test?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.